| Model Number |
2130-02 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: this report is for the same event as manufacturer report: 2124215-2024-41881.
Event or Problem Description
It was reported the during a holmium laser enucleation of the prostate (holep) procedure, two laser fiber tips fractured instantly.The procedure was completed with a third fiber and no clinical complications to the patient.This report is for the second fiber.
Event or Problem Description
Additional Manufacturer Narrative
H2: correction investigation conclusion code (cause not established) h11: this report is for the same event as manufacturer report: 2124215-2024-41881.